T Nation

Urgency response PLEASE - from TRT protocol for injections


#1

Sorry Guys but I need all the info I can get ASAP - thank you all in advance for reading, this same question is posted in TRT protocol for injection's.

Urgency response PLEASE------
Mr. KSman, or anyone else,
Sorry just don't have the time to read your entire thread, here's my situation:

I have trained all my life I am in my late 50's I've been on TRT injection for like 9 years,
script = 200ml/1ml every 2 weeks cyp/enth/depo I get my pick,
Well this does not work any more so I try to keep it at 1 ml every week, yet still I feel like crap, been like this for some time the doctors just don't seem to get it, but KSman's first thread shed a ton of light.

I read somewhere on T-Nation regarding testicular shrinkage along with a dull pain and them tucking back up.
I raise my hand.

I have been in this dull-drum for over 1 1/2 years can't shake it off.

Yes I told my doctor who specializes in internal medicine no issue's with me and my injection's but its hard to talk to him so I am seeing a nurse practitioner who just so happens to actually know about hormonal replacement .......... YIPPEE ........... I threw her a couple of question's learned from KSman and others here at T-Nation she new exactly what I was talking about so here's the deal:

I need as much info as possible for her and my hormone therapy, I am up against time, I need this buy tomorrow mid day as my appointment is after lunch, last minute get in.

Blood test's
Up till Jan 07 all was well, but a doctor I had put a camera up my ass, after that my BP and blood levels started to get crazy per LAB CORP's specs. was it due to the sedative he gave me?

Last blood test 1/2010 taken right after the fat filled holidays of 2009 showed elevated:

Hemoglobin 17.2 10/09 pretty consistent +/- 2 points

Glucose 137 high [possible candidate for diabetes] however kidney doc said no problem.

Bun 19 good was at one point 38

creatineine 1.52 high - abnormal after the camera 1.7 in 07 - 1.43 in 6/08 - 1.88 3/09 back to 1.52

glom filter rate 47 low - not a big issue pretty consistent

AST 41 been very low

ALT 75 high - been in low range till 2010

Cholesterol Total 282 way high

Triglycerides 254 was 395 checked 2 months prior - NOTE: don't drink the night of your blood test people

HDL 49 going up yeah

VLDL 51 was 79 on last test - yeah again

LDL 182 was 110 here's that old story DON'T EAT FAST FOOD'S lazy ass!

estradiol 19 tested once in 4/08

T4 7.5 10/09

TSH 0.955 10/09 very consistent - .100

I left T out for a reason I tested in the 800-1200 range 3 times in a row from 4/08 -6/08
But in 3/08 went on a drug holiday for a month OPPS....... results came back @ T45/TF in the toilet WOW!!!!!!!!!
last test 3/09 T119/FT8.4 again another holiday, when in the upper limits back in 2008 reading's where
FT 36.1-25.7 however I was hitting the gym hard --------

had my IGF-1 checked back in 2006 it was at 181 WHAT A BIT*H to get that tested!

This whole thing really was an eye opener for me. My doctor put me on a 5 month trial to see if I could get myself back together so in fact I did or have been trying my best not easy when you feel like sh*t all the time.

Since Feb. I dropped 17 pounds, back in my tighter 30 waist genes with my heavy shirts tucked in
I eat well and try to do core and uphill tread mill, yes I have my own personal gym but just am not motivated to beat my ass up besides my tendon's and muscles seem to be very fragile and pron to tearing something I have started having issues with post the camera.

2007 tore my upper long head bicep muscle - reattached thank god, then in 12/09 messed up my left forearm tendon's from my wrist to my elbow that took time, last week my groin muscle -------------- SHOOT ME NOW ----------- LOL just kidding, wait that would depend on who you talk to :slight_smile:

Anyway I need key words to tell this nurse -

I left that camera crazy doctor and found another was with him for 2 years suddenly he stopped scripting me for T said, "OH NO YOU CAN ONLY HAVE CREAM" injections are category 2------- WTF --------- he's wrong and gone hence my new doctor, besides Patches and Cream don't work on me as I have a reaction to the cream but do you think he would listen NOT. It all has to do with teenagers getting this stuff DID YOU KNOW its easier for a teen to get cream then inject?

I heard somewhere that the sedative they gave me to put me out while doing the camera thing can hurt your kidneys THUS THE POSSIBLE reason for my elevated levels and BP so my doc ran all these kidney test's etc and all test showed normal........ Yes friends if your having a BP problem you go see a kidney specialist.

Thank you for reading I appreciate all the info and help I can get.

Respectfully
G-Tone